Title: Geluksgetallen
Authors: Hinloopen, Jeroen # ×
Issue Date: Jun-2009
Series Title: Tijdschrift voor het Economisch Onderwijs vol:3 pages:137-137
ISSN: 0169-7889
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Department of Managerial Economics, Strategy and Innovation (MSI), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.